# SDR COMA0360079

- Difficulty date: February 2, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 1,378 hours, 1,269 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037729
- Part serial: 61FO511
- Condition: Malfunctioned
- Location: Cabin
- Part time: 1,378 hours, 1,269 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5241 AIRCRAFT WOULD NOT PRESSURIZE. REPLACED THE NR 2 OUTFLOW VALVE.
